# SDR SIMA20210926001

- Difficulty date: September 26, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,412 hours, 36,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN CABIN DOOR IS DIFFICULT TO OPEN-C/A-CLEANED AND LUBED PAX DOOR ROLLERS. PERFORMED OPS CHECK IAW E145 AMM 25-10-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
